Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 12, NWS La Crosse, WI

March 6, 2017Grant County, Wisconsin; Clayton County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 9:12 PM CST for Grant County, Wisconsin; Clayton County, Iowa. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 9:12 PM CST (03:12 UTC)
Expired
Mar 6, 2017, 10:15 PM CST
In force
63 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Clayton County, IA, Grant County, WI

The radar

The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 9:45 PM CSTTSTM WND DMG4 S Blue River, WIREPORT VIA TWITTER SHOWING WIND DAMAGE TO SEVERAL STRUCTURES. TIME ESTIMATED FROM RADAR.
Mar 6, 9:45 PM CSTTSTM WND GST 492 Ne Boscobel, WIASOS STATION BOSCOBEL AIRPORT /OVS/.
Mar 6, 9:45 PM CSTTSTM WND GST 553 Ne Mount Hope, WI2 TO 3 INCH DIAMETER TREE LIMBS DOWN.
Mar 6, 10:21 PM CSTTSTM WND GST 55Platteville, WIESTIMATED 50 TO 55 MPH GUST.
Mar 6, 10:24 PM CSTHAIL 0.75Hazel Green, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 7:42 PM CSTSevere Thunderstorm WatchSPC5 hr
Mar 6, 1:54 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WUUS53 KARX 070312
SVRARX
IAC043-WIC043-070415-
/O.NEW.KARX.SV.W.0012.170307T0312Z-170307T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
912 PM CST MON MAR 6 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Eastern Clayton County in northeastern Iowa...
  Grant County in southwestern Wisconsin...

* Until 1015 PM CST

* At 910 PM CST, severe thunderstorms were located along a line
  extending from near Garnavillo to Greeley, moving northeast at 55
  mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Law enforcement. Winds of 70 to 75 mph were reported at 
           Elkader and Edgewood in Clayton County Iowa. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Severe thunderstorms will be near...
  Garnavillo around 915 PM CST. 
  Guttenberg around 920 PM CST. 
  Bloomington around 930 PM CST. 
  Cassville around 935 PM CST. 
  Fennimore and Boscobel around 950 PM CST. 
  Lancaster around 955 PM CST. 
  Platteville and Muscoda around 1005 PM CST. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing destructive winds. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows! 

&&

A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa.

LAT...LON 4264 9071 4268 9090 4265 9090 4265 9146
      4291 9140 4300 9116 4299 9106 4306 9094
      4308 9085 4316 9070 4321 9057 4320 9043
      4251 9043 4251 9064
TIME...MOT...LOC 0310Z 245DEG 46KT 4280 9126 4258 9136 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

DAB
3 follow-up statements
791 
WWUS53 KARX 070333
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
933 PM CST MON MAR 6 2017

IAC043-WIC043-070415-
/O.CON.KARX.SV.W.0012.000000T0000Z-170307T0415Z/
Clayton IA-Grant WI-
933 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR EASTERN CLAYTON AND GRANT COUNTIES...

At 930 PM CST, severe thunderstorms were located along a line
extending from 10 miles north of Bloomington to near Cassville,
moving northeast at 60 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Law enforcement reported shingles off a house in Monona in 
         Clayton county Iowa at 852 pm.  

IMPACT...Expect considerable tree damage. Damage is likely to homes, 
         roofs, and outbuildings. 

These severe storms will be near...
  Boscobel and Bloomington around 945 PM CST. 
  Lancaster around 950 PM CST. 
  Muscoda around 955 PM CST. 
  Fennimore around 1000 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
&&

LAT...LON 4264 9071 4268 9090 4265 9090 4265 9129
      4300 9116 4299 9106 4306 9094 4308 9085
      4316 9070 4321 9057 4320 9043 4251 9043
      4251 9064
TIME...MOT...LOC 0330Z 238DEG 52KT 4304 9090 4269 9104 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

DAB
147 
WWUS53 KARX 070344
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
944 PM CST MON MAR 6 2017

IAC043-WIC043-070415-
/O.CON.KARX.SV.W.0012.000000T0000Z-170307T0415Z/
Clayton IA-Grant WI-
944 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR SOUTHEASTERN CLAYTON AND GRANT COUNTIES...

At 942 PM CST, severe thunderstorms were located along a line
extending from near Boscobel to 6 miles east of Cassville, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Law enforcement. Wind damage occurred in Clayton county 
         Iowa however, no reports have been received in the last 30 
         minutes. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Boscobel around 950 PM CST. 
  Muscoda around 1000 PM CST. 
  Platteville and Fennimore around 1005 PM CST. 

Other locations impacted by these severe thunderstorms include
Preston, Georgetown, Beetown, Arthur and Montfort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4264 9071 4268 9090 4265 9090 4265 9117
      4295 9097 4301 9094 4306 9094 4308 9085
      4316 9070 4321 9057 4320 9043 4251 9043
      4251 9064
TIME...MOT...LOC 0342Z 245DEG 46KT 4310 9073 4275 9087 

HAIL...<.75IN
WIND...60MPH
 
$$

DAB
772 
WWUS53 KARX 070413
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1013 PM CST MON MAR 6 2017

IAC043-WIC043-070422-
/O.EXP.KARX.SV.W.0012.000000T0000Z-170307T0415Z/
Clayton IA-Grant WI-
1013 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON AND GRANT
COUNTIES WILL EXPIRE AT 1015 PM CST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  '

However gusty winds to 50 mph are still possible with the storms 
that will be in the area through 11 pm.  

LAT...LON 4264 9071 4268 9090 4265 9090 4265 9117
      4295 9097 4301 9094 4306 9094 4308 9085
      4316 9070 4321 9057 4320 9043 4251 9043
      4251 9064
TIME...MOT...LOC 0412Z 245DEG 46KT 4326 9026 4291 9040 

$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 8:32 PM CST, 40 minutes earlier.

Area forecast discussion, Mar 6, 8:32 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
832 PM CST Mon Mar 6 2017

.UPDATE...
Issued at 830 PM CST Mon Mar 6 2017

As line of storms continue to move eastward late this evening,
will be able to drop Tornado Watch. For now, cancelled Wabasha,
Dodge, Olmsted, Mower, and Fillmore Counties in southeast MN, and
Mitchell, Howard, Floyd, and Chickasaw Counties in northeast IA.

UPDATE Issued at 813 PM CST Mon Mar 6 2017

Although the environment should become less favorable for severe
convection into the late evening east of the Mississippi River,
issued Severe Thunderstorm Watch until 08Z for remaining WI
counties (sans Taylor/Clark) given mature line of thunderstorms
moving into the area over the next several hours. Primary threats
will be damaging wind and hail.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017

Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.

Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.

Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.

Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.

Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.

.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017

A wind advisory may be needed Wednesday with stronger winds
continuing.

Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017

All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.

&&

.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017

Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
     032>034-041>044-053>055-061.

MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.

IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.

&&

UPDATE...Rogers
SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...Rogers
Hazardous weather outlook, Mar 6, 8:16 PM CST, 56 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
816 PM CST Mon Mar 6 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-080230-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-
816 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and a portion of west central
Wisconsin.

.DAY ONE...Tonight

A Tornado watch is in effect until 10 pm this evening.

A line of thunderstorms will continue to move through the area
this evening through 10 pm. A few of these storms could be
severe. The main threats will be damaging winds and large hail
with a lower threat for an isolated tornado.

A Wind Advisory is also in effect tonight.

Westerly wind gusts of 40 to 55 mph are expected and will result
in difficult travel, especially on north-south oriented roadways.
Some damage is also possible to trees and power lines.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Wind Advisory continues through Tuesday.

Gusty west winds of 40 to 55 mph will continue through Tuesday
and
will again result in difficult travel on north-south oriented
roadways and may also cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may still be needed through late this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ033-034-041>044-053>055-061-080230-
Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-
Richland-Grant-
816 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions southwest into
central Wisconsin.

.DAY ONE...Tonight

Severe Thunderstorm Watch until 2 AM.

Severe thunderstorms are possible through 2 am. Damaging winds
and large hail are the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also
cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-080230-
Taylor-Clark-
816 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of north central
Wisconsin.

.DAY ONE...Tonight

Strong to severe thunderstorms are possible through midnight.
Damaging winds and large hail are the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also
cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS

In the hours before

Special weather statement, Mar 6, 8:48 PM CST, 24 minutes before
Special Weather Statement
National Weather Service La Crosse WI
848 PM CST MON MAR 6 2017

IAZ011-030-WIZ053>055-061-070330-
Clayton-Allamakee-Richland-Vernon-Crawford-Grant-
848 PM CST MON MAR 6 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...EASTERN
ALLAMAKEE...SOUTHWESTERN VERNON...GRANT...RICHLAND AND CRAWFORD
COUNTIES...

At 848 PM CST, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Lansing to near
Strawberry Point. Movement was east at 50 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

These storms will be near...
  Lansing around 855 PM CST.
  Garnavillo around 910 PM CST.
  Guttenberg and Clayton around 915 PM CST.
  Cassville around 920 PM CST.
  Richland Center, Lancaster and Bloomington around 930 PM CST.

Other locations impacted by these storms include Westport, Excelsior,
Preston, Bridgeport and Seneca.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4272 9161 4349 9123 4347 9029 4265 9068
      4268 9090 4265 9090 4265 9161
TIME...MOT...LOC 0248Z 263DEG 42KT 4345 9114 4273 9153

Wetenkamp
Special weather statement, Mar 6, 8:50 PM CST, 22 minutes before
Special Weather Statement
National Weather Service La Crosse WI
850 PM CST MON MAR 6 2017

WIZ042-053-055-070330-
Richland-Vernon-Monroe-
850 PM CST MON MAR 6 2017

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT EASTERN
VERNON...NORTHWESTERN RICHLAND AND MONROE COUNTIES...

At 850 PM CST, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Bangor to 8 miles
southwest of Viroqua. Movement was northeast at 60 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with these
strong to severe thunderstorms.

These strong to severe thunderstorms will be near...
  Sparta and Cataract around 900 PM CST.
  Fort Mc Coy around 905 PM CST.
  Cashton and La Farge around 910 PM CST.
  Hillsboro around 925 PM CST.

Other locations impacted by these strong to severe thunderstorms
include Glendale, Leon, Portland, Norwalk and Ontario.

Prepare now for possible severe weather. Move indoors and if a
warning is issued, take actions to protect life and property.

LAT...LON 4349 9089 4415 9092 4415 9031 4357 9031
TIME...MOT...LOC 0250Z 234DEG 52KT 4398 9102 4351 9103

Wetenkamp
Local storm report, Mar 6, 8:59 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     3 N LA CRESCENT         43.87N 91.30W
03/06/2017  E60 MPH          LA CROSSE          WI   TRAINED SPOTTER

            PEA SIZE HAIL ALSO

&&

TMS
Local storm report, Mar 6, 9:01 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     STODDARD                43.66N 91.22W
03/06/2017                   VERNON             WI   AMATEUR RADIO

            POWER LINES DOWN EAST OF STODDARD.

0856 PM     TSTM WND GST     7 S LITTLEPORT          42.65N 91.37W
03/06/2017  M46.00 MPH       CLAYTON            IA   CO-OP OBSERVER

&&

CJA
Local storm report, Mar 6, 9:04 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             4 NW HOKAH              43.80N 91.41W
03/06/2017  E0.25 INCH       HOUSTON            MN   CO-OP OBSERVER

            WIND GUST TO 29 MPH

0836 PM     HAIL             LA CROSSE               43.81N 91.25W
03/06/2017  E0.25 INCH       LA CROSSE          WI   BROADCAST MEDIA

0836 PM     TSTM WND GST     LA CROSSE               43.81N 91.25W
03/06/2017  E50.00 MPH       LA CROSSE          WI   BROADCAST MEDIA

&&

CJA
Local storm report, Mar 6, 9:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             SPARTA                  43.94N 90.81W
03/06/2017  E0.50 INCH       MONROE             WI   TRAINED SPOTTER

0905 PM     TSTM WND GST     7 S LITTLEPORT          42.65N 91.37W
03/06/2017  M73.00 MPH       CLAYTON            IA   CO-OP OBSERVER

0907 PM     TSTM WND GST     ELKADER                 42.86N 91.40W
03/06/2017  M73.00 MPH       CLAYTON            IA   LAW ENFORCEMENT

&&

CJA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:47 PM CSTSevere Thunderstorm WarningARXBuffalo43 min
Mar 6, 7:06 PM CSTSpecial Weather StatementARXBuffalo, Trempealeau114 min
Mar 6, 7:30 PM CSTSevere Thunderstorm WarningARXBuffalo25 min
Mar 6, 7:45 PM CSTSpecial Weather StatementARXTrempealeau45 min
Mar 6, 8:05 PM CSTSpecial Weather StatementARXBuffalo, Trempealeau25 min
Mar 6, 8:16 PM CSTSpecial Weather StatementARXCrawford44 min
Mar 6, 8:33 PM CSTSevere Thunderstorm WarningARXLa Crosse, Vernon42 min
Mar 6, 8:44 PM CSTSpecial Weather StatementARXClark, Jackson46 min
Mar 6, 8:48 PM CSTSpecial Weather StatementARXCrawford, Grant, Richland42 min
Mar 6, 8:50 PM CSTSpecial Weather StatementARXMonroe, Vernon40 min
Mar 6, 8:55 PM CSTSevere Thunderstorm WarningARXMonroe, Vernon50 min
Mar 6, 9:22 PM CSTSpecial Weather StatementARXAdams, Juneau53 min
Mar 6, 9:30 PM CSTSevere Thunderstorm WarningARXAdams, Juneau45 min
Mar 6, 9:42 PM CSTSevere Thunderstorm WarningARXRichland, Vernon48 min
Mar 6, 10:12 PM CSTSevere Thunderstorm WarningARXAdams, Juneau48 min
Mar 7, 12:24 PM CSTRiver Flood WarningARXJackson43 hr
Mar 7, 12:24 PM CSTRiver Flood WarningARXLa Crosse, Trempealeau4 days
Mar 7, 12:24 PM CSTRiver Flood WarningARXJuneau5 days
Mar 6, 6:15 PM CSTSpecial Weather StatementARXFloyd, Mitchell60 min
Mar 6, 6:36 PM CSTSevere Thunderstorm WarningARXFloyd, Mitchell54 min
Mar 6, 7:13 PM CSTSevere Thunderstorm WarningARXChickasaw, Howard, Winneshiek62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.